MAUDE Adverse Event Report: STRYKER SPINE-FRANCE OASYS POLYAXIAL SCREW NON BIASED DIA 4.5 X 24; SPINAL INTERLAMINAL FIXATION ORTHOSIS.

STRYKER SPINE-FRANCE OASYS POLYAXIAL SCREW NON BIASED DIA 4.5 X 24; SPINAL INTERLAMINAL FIXATION ORTHOSIS.
Catalog Number 48558524
Medical Device Problem Codes Mechanical Problem (1384); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Device Embedded In Tissue or Plaque (3165)
Date of Event 02/03/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tulip head of a screw broke off intra operatively after the screw had been placed into the patient.The screw size was 4.5mm x 24mm.
 
Additional Manufacturer Narrative
(b)(4).Visual inspection; functional inspection; device history review; complaint history review; risk assessment; the product was confirmed visually to have a separated tulip head from repositioning.Manufacturing files were reviewed and no anomalies were found.The probable root cause of the tulip disengagement is not determined.
 
Event or Problem Description

Brand Name
OASYS POLYAXIAL SCREW NON BIASED DIA 4.5 X 24
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5458129
Report Number0009617544-2016-00078
Device Sequence Number18896172
Product Code KWP
UDI-Device Identifier04546540596437
UDI-Public04546540596437
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K072568
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48558524
Device Lot Number153338
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/03/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/24/2016
Supplement Report FDA Received Date05/10/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR